koreigh (koreigh) wrote in drug_stories,
koreigh
koreigh
drug_stories

RE-POST

Sorry guys: I just realized how little the font is on my second last comment: this is just a re-post.
:::
I've experienced some of the best and worst times of my life while I was trippin` out on E.
The first time I tried it I was in my apartment with my ex girlfriend:: we popped 2 and 1/2 red mercedes and to tell you the truth it really didn't do anything atall to me. Besides piss me off that is; and I had the most undeniable urge to destroy anything in my house that was the color green.
They must of been some really kife pills.
I didn't get my hands on it again for about 2 years: but when I did, boy did I ever.
I did almost every single day in the summer;
and it really messed with me, but I loved every second of it.
And I still do.
But I have a few questions: hopefully someone can answer them for me.

Almost every time I take the pills I throw up, you know the feeling-right before your high hits you you feel a little nauseous, well that happens to me-only I actually get sick. ; a friend of mine suggested to me that maybe I'm allergic to the dye, but even when I take the white ones it happens. Does anyone know why this might be happening?

And it seems to me that it takes 3 to 4 pills to get me high now a'days- and if I take only one or two- I just get really really angry at everyone. I don't even get high. I just get pissed off. Why is that?
  • Post a new comment

    Error

    default userpic
  • 1 comment
Honestly, from experience I have noticed that as the years go by I become more nautious with drugs. For the best, really. The more I get sick, the more high I 'feel'.
What I later found out is, because I was taking them more frequently and my body has an awesome immunity system, it just took triple the amount of time to hit me than other people. Try taking a few pills and waiting awhile to see how long it takes to hit you; might just be why you're getting sick.